SUDAFED

PE SINUS = ANTI-INFLAMMATORY PAIN RELIEF 10S

Sudafed PE Sinus + Anti-Inflammatory Pain Relief Double Action is ideal for the temporary relief of sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Fast relief from sinus congestion and pressure, plus headaches

Non–Drowsy Formula
 

-Lactose Free
-Gluten Free
-Alcohol Free
-Saccharin Sodium Free
Code:  0000387944
GTIN:  9300607080209
Unit of Measure: each
Buy Today
Product details
Net Contents / UOM
10 pack
Country of origin
Made in Australia from imported and local components.
Manufacturer Name
Johnson & Johnson Pacific Pty Ltd.
Manufacturer Hotline
Australia: 1800 029 979 New Zealand: 0800 446 147
Manufacturer Address
45 Jones Street, Ultimo NSW 2007 Australia and Auckland, New Zealand
Manufacturer Website
www.sudafed.com.au, www.sudafed.co.nz
Packaging Material
Box
Storage Instructions
Store below 25°C. Keep in a dry, dark place.
Ingredients
Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg.
All prices shown are indicative only and are subject to change without notice. All prices are exclusive of GST. Any / All promotional pricing will only apply if an order is invoiced within the advertised promotional period, and products may be subject to limited quantity availability. All products may not be available in all branches. Additional fees & charges may apply and such fees include credit card, administration, finance, partial case and/or service fees for the picking, packing and delivery of goods. Total cost shown does not include any additional discounts and bonus deals that may apply at time of invoice. Credit accounts and Cheque facilities are available to approved customers.